# SDR SWAA2020052780613

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,685 hours, 32,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EXIT SIGN COVER FOUND ON SEAT. BASE BROKEN / RESECURED OVERWING EXIT LIGHT LENS AS PER M/M 33-51-04.
